Evolution of genetic structures of small populations
Bibliographic Data
| ID | 10518743 |
|---|---|
| Authors | Albert Jacquard (National Institute for Demographic Studies, corresponding author) |
| Year | 1969 |
| Volume | 16 |
| Issue | 3 |
| Pages | 143-157 |
| Publication date | 1969-09-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Social Biology (JOURNAL) |
| Journal identifiers | ISSN: 0037-766X |
| Publisher | Taylor & Francis (PUBLISHER • GB) |
| DOI | 10.1080/19485565.1969.9987815 |
| PMID | 5398880 |
| OpenAlex | W1978964211 |
| Language | EN |
| References cited | 4 |
| Highly cited | No |
|---|